Alert archive / New York / Flash Flood Warnings in 2011

Flash Flood Warning 12, NWS Binghamton, NY

April 26, 2011Onondaga County, New York

NWS Binghamton, NY issued this flash flood warning at Apr 26, 2011, 4:56 PM EDT for Onondaga County, New York. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2011, 4:56 PM EDT (20:56 UTC)
Expired
Apr 26, 2011, 11:00 PM EDT
In force
6 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

County Onondaga County, NY

The radar

The Ft Drum radar (KTYX), 85 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 5:45 PM EDTFLASH FLOODSyracuse, NYMANY STREETS FLOODED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.9 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
497 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

234 
WGUS51 KBGM 262056
FFWBGM
NYC067-270000-
/O.NEW.KBGM.FF.W.0012.110426T2056Z-110427T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
456 PM EDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ONONDAGA COUNTY IN CENTRAL NEW YORK...

* UNTIL 800 PM EDT

* AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA FROM A             
  THUNDERSTORM NEAR FAIRMOUNT...MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CICERO...DE
  WITT...FAIRMOUNT...LIVERPOOL...MANLIUS...MARCELLUS...NEDROW AND
  SYRACUSE.

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS 
IS LIKELY IN AND NEAR THESE LOCATIONS. TORRENTIAL RAINS OF ONE TO 
ONE AND A HALF INCHES PER HOUR WILL AFFECT THESE AREAS. THIS WILL 
CAUSE RAPID FLOODING OF LOW LYING AND URBAN AREAS, ESPECIALLY THOSE 
LOCATIONS AFFECTED BY HEAVY RAIN OVER THE PAST HOUR. 

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4310 7597 4299 7590 4284 7635 4310 7644
      4321 7607

$$

PVN
2 follow-up statements
016 
WGUS71 KBGM 262249
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
649 PM EDT TUE APR 26 2011

NYC067-270000-
/O.CON.KBGM.FF.W.0012.000000T0000Z-110427T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ONONDAGA NY-
649 PM EDT TUE APR 26 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
ONONDAGA COUNTY...

AT 644 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT 
FLOODING CONTINUED IN THE GREATER SYRACUSE AREA FROM THUNDERSTORMS 
THAT MOVED THROUGH EARLIER THIS EVENING. THERE STILL WERE SEVERAL 
ROADS FLOODED AND WASHOUTS. MORE SHOWERS AND THUNDERSTORMS WILL MOVE 
THROUGH THE SYRACUSE AREA BETWEEN 7 PM AND 8 PM AGGRAVATING EXISTING 
FLOOD PROBLEMS. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CICERO...
DE WITT...FAIRMOUNT...LIVERPOOL...MANLIUS...MARCELLUS...NEDROW AND   
SYRACUSE.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4310 7597 4299 7590 4284 7635 4310 7644
      4321 7607

$$

DJN
125 
WGUS51 KBGM 262352
FFWBGM
NYC067-270300-
/O.EXT.KBGM.FF.W.0012.000000T0000Z-110427T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
752 PM EDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  ONONDAGA COUNTY IN CENTRAL NEW YORK...

* UNTIL 1100 PM EDT.

* AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES   
  AND RAIN GAGE REPORTS INDICATED EXCESSIVE RAINFALL OVER CENTRAL 
  ONONDAGA COUNTY. BETWEN 1 AND 2.5 INCHES OF RAIN HAS FALLEN FROM  
  STORMS EARIER TODAY. THIS RAINFALL HAS CAUSED SIGNIFICANT          
  URBAN FLOODING OF SEVERAL ROADS IN THE GREATER SYRACUSE AREA.      
  PERIODS OF RAIN WILL CONTINUE TO AFFECT THE WARNED AREA UNTIL      
  LATE THIS EVENING. 
     
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CICERO...DE
  WITT...FAIRMOUNT...LIVERPOOL...MANLIUS...MARCELLUS...NEDROW AND
  SYRACUSE.

FLOODING OF URBAN...AND POOR DRAINAGE AREAS IS EXPECTED TO CONTINUE 
IN AND NEAR THESE LOCATIONS.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 4310 7597 4299 7590 4284 7635 4310 7644
      4321 7607

$$

DJN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 2:26 PM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Apr 26, 2:26 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
226 PM EDT TUE APR 26 2011

.SYNOPSIS...
A WARM FRONT WILL MOVE SLOWLY NORTHWARD THROUGH THE REGION
TONIGHT...WITH ADDITIONAL SHOWERS AND THUNDERSTORMS EXPECTED. HIT
AND MISS SHOWERS AND THUNDERSTORMS WILL DOT THE AREA ON
WEDNESDAY...BEFORE MORE WIDESPREAD RAINFALL COMES BACK IN LATE
WEDNESDAY NIGHT AND THURSDAY...ALONG AN INCOMING COLD FRONT.

&&

.NEAR TERM /THROUGH TONIGHT/...
UPDATED AS OF 215 PM (1815Z)... CONVECTIVE LINE COMING INTO CNTRL
NY/N-CNTRL PA FROM THE W...SHOULD CONTINUE TO INTENSIFY LATE THIS
AFTN...AS IT ENCOUNTERS ML CAPES APPROACHING 1500...DEEP-LAYERED
SHEAR ARND 40 KT...AND STGLY VEERING LOW-LEVEL WIND PROFILES.
HRRR/OTHER MESO-SCALE CONVECTION-ALLOWING MODELS SUGGEST
ADDITIONAL LINEAR STRUCTURES WILL FOLLOW THIS ONE THROUGH THE
EARLY EVENING PD. SVR WW #213 IS NOW IN EFFECT FOR MOST OF CNTRL
NY/NE PA UNTIL 01Z WED.

SHRA/TSRA SHOULD DIMINISH LATER THIS EVE...AS UPPER-LVL FORCING
WANES...AND THE BLYR STABILIZES. AREAS OF LOW CIGS/FOG COULD FORM
OVERNIGHT...ESPECIALLY WHERE SIG RAINFALL OCCURS.

...PREVIOUS DISCUSSION...
UPDATED AS OF 10 AM (14Z)... VSBL SAT IMAGERY SHOWS MAINLY CLEAR
SKIES ACROSS NE PA LATE THIS MORNING...WITH MORE CLOUD DEBRIS UP
OVER CNTRL NY. SFC ANALYSIS WOULD PLACE THE WARM FRNTL BOUNDARY
NEAR THE PA/NY BORDER...MOVING GRADUALLY NWD. STG INSOLATION OVER
NE PA/PTNS OF NY'S SRN TIER THROUGH EARLY-MID AFTN SHOULD PROMOTE
FAIRLY ROBUST DESTABILIZATION. IN FACT...MODIFYING THE 12Z PIT
SOUNDING WOULD POTENTIALLY YIELD ML CAPES OF 1000-1500. IF YOU
COMBINE THIS WITH STRENGTHENING/VEERING WIND PROFILES IN THE LOW-
MID LEVELS (NEAR ABV MENTIONED WARM FRONT)...STG/SVR CONVECTION
AGAIN SEEMS LIKE A POSSIBILITY THIS AFTN/EVE.

AS FAR AS ANY TRIGGERING MECHANISMS GO...PVA ON THE LEADING EDGE
OF A PROBABLE CONVECTIVELY-INDUCED UPPER-LVL WAVE...WAS LEADING TO
SCATTERED SHRA/TSRA AS OF LATE MORNING IN WRN PA/NY...WITH MORE
ISOLD ACTIVITY OVER THE FINGER LAKES/MOHAWK VALLEY AREAS. BY MID-
LATE AFTN...WE EXPECT SCATTERED SHRA/TSRA ACROSS OUR WRN/NRN
ZONES...ASSOCD WITH THE PREVIOUSLY MENTIONED SHRT WV...AND
ADDITIONAL ACTIVITY OVER NE PA/WRN CATSKILLS...CLOSER TO THE
925-850 MB THETA-E RIDGE AXIS. THIS ACTIVITY WILL LIKELY LINGER
WELL INTO THE EVE HOURS.

MAX TEMP FORECAST FOR THIS AFTN SEEMS ON TRACK...AS 925/850 TEMPS
AND EXPECTED MIXING LEVELS SUPPORT 75-80F.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
UPDATED AS OF 220 PM (1820Z)... THIS WILL BE BRIEF...OWING TO
NEAR-TERM SVR WX CONCERNS.

WARM SECTOR AMS WILL REMAIN IN PLACE WED...ALTHOUGH SOMEWHAT LESS
INSTABILITY IS PROGGED...AS OPPOSED TO WHAT WE'RE SEEING TODAY. A
SUBTLE UPPER-LVL WAVE IS EXPECTED TO APPROACH FROM THE SW BY
18Z...WITH AT LEAST SCATTERED SHRA/TSRA ANTICIPATED TO RE-DEVELOP
BY THEN.

LATE WED NIGHT AND THU...WE'RE STILL EXPECTING THE MAIN UPPER-LVL
TROUGH AXIS AND COLD FRONT TO COME IN FROM THE W. EXPECTED
TIMING...AS OF THIS JUNCTURE...WOULD BRING THESE SYSTEMS THROUGH
EARLIER THU...GENERALLY 12-18Z...AND THIS TIMING COULD REDUCE THE
SVR THREAT. HOWEVER...ANY DEVIATION AT ALL...WOULD AT LEAST PLACE
THE ERN HALF OF THE CWA UNDER THE GUN FOR POTENTIAL SVR TSRA THU
AFTN...AS STG FORCING WILL BE AT PLAY. AT ANY RATE...LIKELY POPS
WILL STILL BE UTILIZED THIS PD...EVENTUALLY TAPERING OFF FROM W TO
E BY LATER IN THE DAY THU.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
WE HAVE FOLLOWED HPC GUIDANCE FOR THE MED RNG. CRNT ACTIVE WX
PRECLUDES IN DEPTH DISCUSSION...XPCT LINGERING -SHRA ON
FRIDAY...THEN DRY WX SAT AND SAT NGT. NXT FNTL SYSTEM APRCHS AND
WENT WITH SLOWER SOLUTION PREFERRED BY HPC...WITH A CHC FOR -SHRA
SUN THRU TUE.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
XPCT TSRA TO AFFECT CNTRL AND NRN SITES THIS AFTN...SYR IN PATH OF
STRONG STORMS IN THE 19-20Z TIME FRAME...AND PSBLY RME AN HR
LATER. WENT WITH CB GROUPS WITH A TEMPO FOR TSRA AT OTHER SITES
LATE THIS AFTN OR EVNG...WITH POTNL FOR TSRA INTO THE EVNG HRS.
LATER TNGT...XPCT 3-5SM VSBYS IN BR...AND ELM LIKELY TO GO IFR
LATER TNGT IN FOG. GNRLY VFR AFTER 14Z WED MRNG...WITH SOME
LINGERING MVFR IN BR...WITH CHC ONCE AGAIN FOR STRONG TSRA TMRW
AFTN.

OUTLOOK...

WED/WED NGT...SCT MVFR IN TSRA.

THU NGT/FRI/FRI NGT...SCT MVFR MAINLY CNTRL NY IN SCT SHRA.

SUN...MVFR IN SCT -SHRA.

SAT...MAINLY VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...MLJ
NEAR TERM...MLJ
SHORT TERM...MLJ
LONG TERM...
AVIATION...
Hazardous weather outlook, Apr 26, 2:03 PM EDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
203 PM EDT TUE APR 26 2011

NYZ009-015>018-022>025-036-037-044>046-055>057-PAZ038>040-043-044-
047-072-271815-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-
WYOMING-LACKAWANNA-LUZERNE-SOUTHERN WAYNE-
203 PM EDT TUE APR 26 2011

...SEVERE THUNDERSTORM WATCH 213 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ062-PAZ048-271815-
SULLIVAN-PIKE-
203 PM EDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT.

A WARM FRONT IN THE VICINITY...ALONG WITH AN UNSTABLE AIR
MASS...WILL PRODUCE SCATTERED THUNDERSTORMS THROUGH THIS EVENING.
A FEW OF THESE STORMS COULD BECOME SEVERE...WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MJ

In the hours before

Local storm report, Apr 26, 4:24 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
424 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             SYLVAN BEACH            43.21N  75.73W
04/26/2011  E1.75 INCH       ONEIDA             NY   EMERGENCY MNGR

            TREES AND WIRES ALSO REPORTED DOWN

&&

MJN
Local storm report, Apr 26, 4:30 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
430 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HAIL             LEE                     43.28N  75.58W
04/26/2011  E1.75 INCH       ONEIDA             NY   EMERGENCY MNGR

&&

MJN
Local storm report, Apr 26, 4:33 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
433 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             CANASTOTA               43.08N  75.76W
04/26/2011  E0.88 INCH       MADISON            NY   PUBLIC

&&

MJN
Local storm report, Apr 26, 4:38 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
438 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     HAIL             VERONA                  43.13N  75.58W
04/26/2011  E1.25 INCH       ONEIDA             NY   PUBLIC

&&

MJN
Special weather statement, Apr 26, 4:45 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
445 PM EDT TUE APR 26 2011

PAZ038-262145-
BRADFORD PA-
445 PM EDT TUE APR 26 2011

...STRONG THUNDERSTORM WILL AFFECT BRADFORD COUNTY...

* AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED 7 MILES
  SOUTHWEST OF GROVER...AND MOVING NORTHEAST AT 40 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  GROVER AND CANTON AT 455 PM EDT...
  MINNEQUA AND ALBA AT 500 PM EDT...
  LE ROY AND WEST LE ROY AT 505 PM EDT...
  TROY AT 510 PM EDT...
  WEST FRANKLIN AND WEST BURLINGTON AT 515 PM EDT...
  BURLINGTON AND WETONA AT 520 PM EDT...
  RIGGS AND MONROETON AT 525 PM EDT...
  SHESHEQUIN AND ULSTER AT 530 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4200 7664 4200 7633 4175 7614 4156 7649
      4159 7687 4160 7689 4163 7689 4183 7692

SLI
Local storm report, Apr 26, 4:46 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
446 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             BLOSSVALE               43.28N  75.65W
04/26/2011  E1.00 INCH       ONEIDA             NY   PUBLIC

&&

MJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:36 PM EDTSevere Thunderstorm WarningBGMBroome39 min
Apr 25, 8:44 PM EDTSevere Thunderstorm WarningBGMChemung, Tioga61 min
Apr 25, 9:15 PM EDTSevere Thunderstorm WarningBGMBroome, Delaware45 min
Apr 25, 9:31 PM EDTSpecial Weather StatementBGMOtsego44 min
Apr 25, 10:14 PM EDTFlash Flood WarningBGMChemung, Tioga4 hr
Apr 25, 10:48 PM EDTAreal Flood AdvisoryBGMBroome, Chenango3 hr
Apr 25, 11:57 PM EDTAreal Flood AdvisoryBGMBroome, Chenango, Delaware, Sullivan3 hr
Apr 26, 1:24 PM EDTSpecial Weather StatementBGMChemung, Schuyler, Seneca, Steuben, Yates66 min
Apr 26, 1:40 PM EDTSevere Thunderstorm WarningBGMSchuyler, Seneca, Steuben, Yates65 min
Apr 26, 2:15 PM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga, Seneca45 min
Apr 26, 3:13 PM EDTSevere Thunderstorm WarningBGMCayuga, Madison, Onondaga62 min
Apr 26, 3:26 PM EDTSpecial Weather StatementBGMSchuyler49 min
Apr 26, 3:49 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida, Onondaga56 min
Apr 26, 3:54 PM EDTSpecial Weather StatementBGMChemung51 min
Apr 26, 4:10 PM EDTTornado WarningBGMMadison, Oneida35 min
Apr 26, 4:14 PM EDTAreal Flood AdvisoryBGMMadison, Oneida3 hr
Apr 26, 4:30 PM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga45 min
Apr 26, 4:39 PM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga51 min
Apr 26, 4:44 PM EDTTornado WarningBGMOneida44 min
Apr 26, 4:51 PM EDTSevere Thunderstorm WarningBGMSchuyler, Seneca, Steuben, Yates32 min
Apr 26, 5:10 PM EDTFlash Flood WatchBGMBroome, Cayuga, Chemung, Chenango, Cortland, Delaware and 11 more9 hr
Apr 26, 5:28 PM EDTSevere Thunderstorm WarningBGMTioga22 min
Apr 26, 5:48 PM EDTSpecial Weather StatementBGMCayuga, Schuyler, Seneca, Steuben, Yates57 min
Apr 26, 6:22 PM EDTFlash Flood WarningBGMCayuga5 hr
Apr 26, 6:44 PM EDTSevere Thunderstorm WarningBGMChemung50 min
Apr 26, 7:43 PM EDTSpecial Weather StatementBGMBroome47 min

Nearby

Flash Flood Warnings in New York, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.